Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prolonged fever even after taking keflex. What could be wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Daily low grade fever daily after 5 pm. Sinus stones that have not been completely formed/hardened. Have been on 500 mg keflex 1-2 daily for 3-4 weeks. No change
Posted Sat, 23 Nov 2013 in General Health
Answered by Dr. Rakesh Karanwal 2 hours later
Brief Answer: Tests required to rule out lung/sinus's malignancy Detailed Answer: Hi Ma'am, Thanks for your query. I wish you had given as much information as possible, about other associated symptoms (such as, weight loss, cough with sputum, blood-mixed sputum; nasal discharge, if any; kidneys/abdominal problems, bowel movements, urinary problems; vaginal discharge, if any; angina/heart disease; diabetes etc...); any lumps in the neck, armpits, groin areas * However, from the sketchy information available, tuberculosis, a growth/lesion or malignancy of lungs/sinuses or any other organ/system, should be suspected in a chronic smoker with prolonged, intermittent low fever. * There are other causes of prolonged fever, such as connective tissue disorders, autoimmune disorders, lymphomas, malaria- to name a few. However, I cannot comment on these conditions in the absence of additional information. Consult your doctor and discuss the entire case with him. He will examine you, order tests including, X-ray/CT Scan of Lungs and Sinuses and- based on the tests' reports- will chalk out the best course of action. I will be happy to answer further clarifications, if any. Fond regards, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor